# SDR SWAA2021091416366

- Difficulty date: September 10, 2021
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 48,058 hours, 25,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: F/O OVERWING EMERGENCY EXIT DOOR SIDEWALL LIGHT INOP<R/R BALLAST AND OPS TEST NORMAL PER AMM 33-21-00
